# SDR MALA040430

- Difficulty date: May 19, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 12,922 hours, 13,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 549132406
- Part serial: 1510
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK IN MSP, EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1510 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED (2EA) BATTERY ASSEMBLY P/N 549-1324-06 & UNIT PASSED CMM CHECKS.  RETURNED TO SERVICE 5/21/04.
